Exact solutions of the radial Schrodinger equation for some physical potentials

Download
2007-12-01
IKHDAİR, SAMEER
Sever, Ramazan
By using an ansatz for the eigenfunction, we have obtained the exact analytical solutions of the radial Schrodinger equation for the pseudoharmonic and the Kratzer potentials in two dimensions. The bound-state solutions are easily calculated from this eigenfunction ansatz. The corresponding normalized wavefunctions are also obtained. (C) Versita Warsaw and Springer-Verlag Berlin Heidelberg. All rights reserved.

Citation Formats
S. IKHDAİR and R. Sever, “Exact solutions of the radial Schrodinger equation for some physical potentials,” CENTRAL EUROPEAN JOURNAL OF PHYSICS, vol. 5, no. 4, pp. 516–527, 2007, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/62655.